# SDR 20001218SH035

- Difficulty date: June 19, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N93055
- Make and model: Cessna A185F
- Aircraft serial: 18503173
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bushing
- Part number: 07421802
- Condition: Worn
- Location: Tailwheel
- Part time: 267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILWHEEL TO AFT BULKHEAD SUPPORT BUSHINGS FOUND SEVERELY WORN.  SUBMITTER STATED NEW PARTS OBTAINED FROM CESSNA APPEAR TO BE MADE FROM INFERIOR MATERIALS.  (X)
